Ringoids with minimum condition.

S.K. Sehgal

Mathematische Zeitschrift (1964)

  • Volume: 83, page 395-408
  • ISSN: 0025-5874; 1432-1823

How to cite


Sehgal, S.K.. "Ringoids with minimum condition.." Mathematische Zeitschrift 83 (1964): 395-408. <http://eudml.org/doc/170237>.

author = {Sehgal, S.K.},
journal = {Mathematische Zeitschrift},
keywords = {general algebraic structures},
pages = {395-408},
title = {Ringoids with minimum condition.},
url = {http://eudml.org/doc/170237},
volume = {83},
year = {1964},

AU - Sehgal, S.K.
TI - Ringoids with minimum condition.
JO - Mathematische Zeitschrift
PY - 1964
VL - 83
SP - 395
EP - 408
KW - general algebraic structures
UR - http://eudml.org/doc/170237
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.